Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache, stomachache, fever, no appetite, diarrhea, red marks on hands, legs. High WBC count. Given omnicef 10. Treatment?

My ten year old daughter had a headache at school on Tuesday. Tuesday night she has fever. Wednesday she is home with high fever (104). No appetite, very bad head ache. If she eats her stomach hurts. Also diarrhea . Thursday she is home also with fever. Headache is still very bad. Friday we went to the pediatrician. Urine shows high white blood cell count. They thought she might have a bladder infection. She's given omnicef 10 ml once a day for 10 days. Yesterday we took her to urgent care. Body very stiff and I was worried about meningitis. Dr. said no meningitis. Gave her tylenol plus codine for headache. Today she still has all the symptoms above (head ache, stomach ache, fever, no appetite, diarrhea, plus little red marks on hands and arms and some on legs.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi dear,
High white blood count is a nonspecific evidence for urinary tract infection. You need to do urine culture to confirm diagnosis and also give the appropriate antibiotic based on culture. If you every much concerned then its worth admitting her and doing all tests for fever including urine culture. Injectable antibiotics will help if there is no response to omnicef even after 48 hours of giving them.

Take care
Dr. Balaji Chinnasami MD
Answered: Sat, 27 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor